Skip navigation
Skip navigation

Approximations of the Carrier-Greenspan periodic solution to the shallow water wave equations for flows on a sloping beach

Mungkasi, Sudi; Roberts, Stephen

Description

The Carrier-Greenspan solutions to the shallow water wave equations for flows on a sloping beach are of two types, periodic and transient. This paper focuses only on periodic-type waves. We review an exact solution over the whole domain presented by Johns ['Numerical integration of the shallow water equations over a sloping shelf', Int. J. Numer. Meth. Fluids, 2(3): 253-261, 1982] and its approximate solution (the Johns prescription) prescribed at the zero point of the spatial domain. A new...[Show more]

CollectionsANU Research Publications
Date published: 2012
Type: Journal article
URI: http://hdl.handle.net/1885/68214
Source: International Journal for Numerical Methods in Fluids
DOI: 10.1002/fld.2607

Download

File Description SizeFormat Image
01_Mungkasi_Approximations_of_the_2012.pdf1.1 MBAdobe PDF    Request a copy


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  20 July 2017/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator